Generic Name: Acetaminophen
PARACETAMOL (Acetaminophen) is one of the most commonly used over-the-counter medicine to relieve mild or moderate pain such as headache, musculoskeletal pain, dysmenorrhea, toothache, the pain of osteoarthritis, backache, body ache, flu aches, and Fever.
- To relieve fever
- Musculoskeletal pain
- Pain of osteoarthritis
- Body ache
- Flu aches and other pains.
How to take PARACETAMOL (Acetaminophen) for fever and pain?
This is available in tablets of 500mg and is taken by mouth. Follow the instructions on the pack because the amount of medicine can vary. If you have queries, ask your doctor or your pharmacist. Panadol works only during the initial stages of pain when there is only mild or moderate pain.
SAVE DOSE OF PARACETAMOL (Acetaminophen) FOR CHILDREN AND ADULTS
For Adults and Children aged 12 years or more: 2 tablets every 4 to 6 hours or as prescribed by your doctor
For Children Aged 6 to 11 Years: Half or 1 Tablet (250 – 500 mg) every 4 to 6 hours or as prescribed by your doctor
- Overdosing of Acetaminophen can cause liver damage so never use it in any underlying liver disease.
- Do not take it in case of liver dysfunction
- Do not take it in case of Kidney dysfunction
- Do not take more than 4 hours
- Never take more dose of medicine than prescribed by your doctor or mentioned on the package.
- Do not take it with any other drugs containing acetaminophen.
- Do not take acetaminophen continuously for more than 3 days.
Panadol generally has no side effects but in case if any of the following occur, contact your doctor or pharmacist
- Hypersensitivity reactions such as skin rashes or angioedema
- Bronchospasm in patients who are allergic to aspirin or NSAIDs.
PREGNANCY AND LACTATION:
Human and animal studies have not shown any risk if you take it during pregnancy or lactation. Acetaminophen is excreted in breast milk and it also crosses the placenta.
Do not take it if you have a previous history of allergy to acetaminophen.
- Due to prolonged taking of Acetaminophen the effects of warfarin can be increased, which increases the risk of bleeding.
- Generic Name Of PARACETAMOL - Acetaminophen
- USES OF PARACETAMOL (Acetaminophen)
- How to take PARACETAMOL (Acetaminophen) for fever and pain?
- SAVE DOSE OF PARACETAMOL (Acetaminophen) FOR CHILDREN AND ADULTS
- PRECAUTIONS TO USE OF PARACETAMOL (Acetaminophen)
- SIDE EFFECTS OF PARACETAMOL (Acetaminophen)
- USE OF PARACETAMOL (Acetaminophen) IN PREGNANCY AND LACTATION:
- CONTRAINDICATIONS OF PARACETAMOL (Acetaminophen)
- DRUG INTERACTIONS OF PARACETAMOL (Acetaminophen)